# SDR UPS96220433

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Stiffener
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON HORIZONTAL T-STIFFENER ON AFT SIDE OF BS 740 WEB BL 0  WL 160.  CORROSION MECHANICALLY REMOVED REWORK DEEMED TO BE OUT OF LIMITS IAW SRM 53-10-01.  REPLACED STIFFENER IAW SRM 51-10-1, 51-30-2 AND 51-30-5.
